# SDR HNAA2011021500022

- Difficulty date: February 4, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 47,487 hours, 52,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL IN CABIN WITH NO AIR CONDITION RUNNING.  INSPECTED APU BAY, NO FUEL LEAKS NOTED.  GROUND RAN NR 2 ENGINE WITH BLEEDS ON, FUEL ODOR DECREASED, OK FOR SERVICE AT THIS TIME.
